# SDR VNAA20250714017

- Difficulty date: June 4, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15416
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R3190667
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR FOR LIGHTNING STRIKE DAMAGE TO FUSELAGE SKINS WITHIN 1942 FLIGHT HOURS AFTER SECTION I, ACCOMPLISH A PERMANENT REPAIR AT DISCREPANT AREA IN ACCORDANCE WITH APPROVED PROCEDURES OR REPLACE PART.   PERM REPAIR - FUSELAGE SKIN LIGHTNING STRIKE DAMAGE TO FUSELAGE SKINS WERE REPAIRED PER REO 690-53-31-1028 REV - -, REO 690-53-11-2030 REV - - AND REO 690-52-11-1073 REV - -.
